# SDR REXA2017120301220

- Difficulty date: December 3, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 21,300 hours, 14,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHT LENS CRACKED AND LIGHT ASSY
DAMAGED.                                                         
"REMOVED DAMAGED LIGHT LENS ASSY FWD SERVICE DOOR EMERGENCY EXIT SIGN
IAW CRJ900 AMM 33-51-05-000-801 4B. A13 CONFIG. INSTALLED NEW FWD   
SERVICE DOOR EMERGENCY EXIT LENS AND LIGHT ASSEMBLY IAW CRJ900 AMM  
33-51-05-400-801 A13 ITEM 4B. OPS CHECK IS GOOD.
